A 35-year-old male asked:
My doctor has put me on lyrica (pregabalin) 600mg and tapentadol 100mg for my chronic pain. is this combo ok for long term use ?
1 doctor answer • 1 doctor weighed in
Addiction Medicine 28 years experience
May not be ok: with chronic use of both Lyrica (pregabalin) and Tapentadol, the possibility of side effects goes up. Some can be dangerous, e.g. a decrease in mental sharpness, increase risk for blood clots, etc. There is also an increase in propensity for weight gain.
Created for people with ongoing healthcare needs but benefits everyone.
3.1k viewsAnswered >2 years ago
Last updated Aug 20, 2020
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$44 video appointments with $19/month membership*
*Billed $57 every 3 months. Cancel anytime.
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.